Department of Economics and Business Economics

A short proof of the Doob-Meyer theorem

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Mathias Beiglböck, Charles University, Faculty of Mathematics and Physics, Austria
  • Walter Schachermayer, Charles University, Faculty of Mathematics and Physics, Austria
  • Bezirgen Veliyev

Every submartingale S of class D has a unique Doob-Meyer decomposition S=M+A, where M is a martingale and A is a predictable increasing process starting at 0. We provide a short proof of the Doob-Meyer decomposition theorem. Several previously known arguments are included to keep the paper self-contained.

Original languageEnglish
JournalStochastic Processes and Their Applications
Volume122
Issue4
Pages (from-to)1204-1209
Number of pages6
ISSN0304-4149
DOIs
Publication statusPublished - 1 Apr 2012

    Research areas

  • Doob-Meyer decomposition, Komlos lemma

See relations at Aarhus University Citationformats

ID: 75085961